Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the introduction of convergence factors into summable series and summable integrals


Author: Charles N. Moore
Journal: Trans. Amer. Math. Soc. 8 (1907), 299-330
MSC: Primary 40A05; Secondary 40A30, 40F05
Erratum: Trans. Amer. Math. Soc. 8 (1907), 535-536.
MathSciNet review: 1500786
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A05, 40A30, 40F05

Retrieve articles in all journals with MSC: 40A05, 40A30, 40F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1907-1500786-6
PII: S 0002-9947(1907)1500786-6
Article copyright: © Copyright 1907 American Mathematical Society